Journal of Symbolic Logic

Additive Structure in Uncountable Models for a Fixed Completion of $P$

Julia F. Knight

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 623-628.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741321

Mathematical Reviews number (MathSciNet)
MR716623

Zentralblatt MATH identifier
0549.03026

JSTOR
links.jstor.org

Citation

Knight, Julia F. Additive Structure in Uncountable Models for a Fixed Completion of $P$. J. Symbolic Logic 48 (1983), no. 3, 623--628. https://projecteuclid.org/euclid.jsl/1183741321


Export citation